JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE OF QUASI-STATIONARY STOKES FLOW IN A DIHEDRAL DOMAIN
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE OF QUASI-STATIONARY STOKES FLOW IN A DIHEDRAL DOMAIN
Jin, Bum-Ja;
  PDF(new window)
 Abstract
We study quasi-stationary Stokes flow in a dihedral domain arising from a study of a free boundary problem of viscous fluid in a container. We construct an exact solution of quasi-stationary Stokes equations and derive its estimates with norm in a weighted Sobolev spaces.
 Keywords
dihedral domain;quasi-stationary;Stokes;existence;mixed boundary conditions;
 Language
English
 Cited by
 References
1.
M. Abramowitz and I. A. Stegun, Handbook of Mathematical functions with for- mulas, graphs, and Mathematical tables, Dover, New York, 1966

2.
M. Gunther and G. Prokert, Existence results for the quasistationary motion of a free capillary liquid drop, Z. Anal. Anwendungen 16 (1997), no. 2, 311-348 crossref(new window)

3.
V. A. Kondrat'ev, Boundary value problems for elliptic equations in domains with conical or angular points, Trudy Moskov. Mat. Obs c . 16 (1967), 209-292

4.
A. I. Markusevi, Theory of analytic function, Vol. 2, 2nd ed. 'Nauka', Moscow 1968, English transl. of 1st ed. Theorey of functions of a complex variables, Prentile-Hall, Englewood, Cliffs, N.J. 1965, 1967

5.
V. V. Pukhnachev and V. A. Solonnikov, On the problem of dynamic contact angle, J. Appl. Math. Mech. 46 (1982), no. 6, 771-779 (1983) crossref(new window)

6.
V. V. Pukhnachev and V. A. Solonnikov, On the problem of dynamic contact angle, translated from Prikl. Mat. Mekh. 46 (1982), no. 6, 961-971. (Russian)

7.
D. H. Sattinger, On the free surface of a viscous fluid motion, Proc. Roy. Soc. London Ser. A 349 (1976), no. 1657, 183-204

8.
J. Socolowsky, The solvability of a free boundary problem for the stationary Navier-Stokes equations with a dynamic contact line, Nonlinear Anal. 21 (1993), no. 10, 763-784 crossref(new window)

9.
J. Socolowsky, On a free boundary problem for the stationary Navier-Stokes equations with a dynamic contact line, The Navier-Stokes equations II-theory and numerical methods. Proceedings, Oberwolfach (1991). J. Heywood, K.Masuda, R.Rautman, V.Solonnikov (editors). Lecture Notes in Math. 1530, 17-29 (1992)

10.
V. A. Solonnikov, Solvability of the problem of the plane motion of a heavy viscous incompressible capillary fluid that partially fills a certain vessel, Izv. Akad. Nauk SSSR Ser. Mat. 43 (1979), no. 1, 203-236, 239

11.
V. A. Solonnikov, Solvability of two stationary free boundary problems for the Navier- Stokes equations, Boll.Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) 1 (1998), no. 2, 283-342

12.
V. A. Solonnikov, Solvability of two-dimensional free boundary problem for the Navier- Stokes equations for limiting values of contact angle, Recent developments in partial differential equations, 163-210, Quad. Mat, 2. Arance, Rome, (1998)

13.
V. A. Solonnikov, On the Stokes equations in domains with nonsmooth boundaries and on viscous incompressible flow with a free surface, in Nonlinear Partial Differential Equations and their Applications, Colle de France Seminars, Vol. III, K. Brezis and J. L. Lions (editors), Research Notes in Mathematics, 70, Pitman, 340-423 (1982)

14.
V. A. Solonnikov, Some free boundary problem for the Navier-Stokes equations with moving contact points and lines, Partial differential equations, 329-350, Math. Res., 82, Akademie-Verlag, Berlin (1994)

15.
V. A. Solonnikov, On some free boundary problems for the Navier-stokes equations with moving contact points and lines, Math. Ann. 302 (1995), no. 4, 743-772 crossref(new window)

16.
V. A. Solonnikov, Free boundary problems for the Navier-Stokes equations with moving contact point, Free boundary problems : theory and applications (1993), 203- 214, Pitman Res. Notes Math. Ser. 323, Longman Sci. Tech., Harlow, 1995

17.
V. A. Solonnikov, On the justification of the quasistationary approximation in the problem of motion of viscous capillary drop, Interfaces Free Bbound. 1 (1999), no. 2, 125-173

18.
V. A. Solonnikov and E. V. Frolova, On a problem with the third boundary con- dition for the Laplace equation in a plane angle, and its applications to parabolic problems, Leningrad Math. J. 2 (1991), no. 4, 891-916

19.
L. Stupelis, Navier-Stokes equations in irregular domains, Mathematics and its applications, Kluwer Academic Publishers Group, Dordrecht, 1995